AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Limit Theorems for Functionals of Ergodic Markov Chains with General State Space
Xia Chen, Northwestern University, Evanston, IL
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1999; 203 pp; softcover
Volume: 139
ISBN-10: 0-8218-1060-X
ISBN-13: 978-0-8218-1060-6
List Price: US$59
Individual Members: US$35.40
Institutional Members: US$47.20
Order Code: MEMO/139/664
[Add Item]

Request Permissions

Readership

Graduate students and research mathematicians working probability theory and statistics.

Reviews

"The text is very well written and would make an ideal reading for a graduate course."

-- Journal of the American Statistical Association

Table of Contents

  • Split chain and regeneration
  • The central limit theorem
  • The law of the iterated logarithm
  • The moderate deviation principle
  • Appendix
  • References
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia